MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0084
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Operative notes (b)(6) 2021 indicate the patient received a left total knee surgical irrigation and debridement with wound closure due to wound dehiscence and continued infection.Upon entering the wound, necrotic tissue was excised, and a thorough irrigation was done.No implants were revised.The surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11223471
Report Number1818910-2021-01757
Device Sequence Number11701350
Product Code JWH
UDI-Device Identifier10603295232513
UDI-Public10603295232513
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0084
Device Catalogue Number960084
Device Lot NumberJ3679G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMA FEM POST AUG SZ5 4MM; PFC*SIGMA TC3 FEM LEFT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA FEM ADAPTER 5 DEGREE; TAPER CEM STEM 13X90; UNKNOWN KNEE TIBIAL INSERT; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMA FEM POST AUG SZ5 4MM; PFC*SIGMA TC3 FEM LEFT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA FEM ADAPTER 5 DEGREE; TAPER CEM STEM 13X90; UNKNOWN KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight122